I see two coments stating extreme hair loos and the information says do not take if you have hypo-thyroidism.
19 Dec 2011
hypothyroidism (low thyroid function) can in itself cause hair loss. I've had hypothyroidism all my life and can tell if my levels are not being sufficiently replaced when increased hair loss starts. Not sure why one should not take Livalo with hypothyroidism, but may have something to do with the rate that Livalo is metabolized. I have hypothyroidism & take Synthroid to replace what my thyroid does not make. When I tried Livalo, it caused me major muscle issues & that was only with a couple of days of starting it. Suggest you consult with a pharmacist to make sure there's no serious interactions with your conditions, meds, & any med your doctor suggests. I do know that hypothyroidism can, in itself, cause increased triglycerides, & most cholesterol meds claim not to lower such due to untreated hypothyroidism. Hope this helps!
- Livalo Information for Consumers
- Livalo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Livalo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had sudden onset of ankle and heel pain after starting Livalo a few weeks ago. When I don't take the Livalo, the pain decreases; but when ...
2 answers • 12 Mar 2011
... thyroid function. I read that my hair will fall out, although my hair is already thinning, and I am suffering from chronic fatique and I wonder ...
1 answer • 5 Oct 2011
Starting New Years Day, Medicare is removing Armour thyroid extract for hypothyroid from its pharmaceutical formulary of approved medications. I ...
3 answers • 9 Nov 2012
I have had tests ran and my thyroid and is supposedly normal. I had a hysterectomy at 30. I really am devastated and confused because I have dry ...
2 answers • 15 Jun 2013
Never had so much hair loss till I started thyroid meds... levothyroxine then went on synthroid... still hair loss... can anyone help with this.
2 answers • 14 Sep 2013